U.S. doctors online nowAsk doctors free
GA
A member asked:

Talc powder in bab's eyes not sure if he inhaled a little, eye is swollen and he' s been drowsy and a little lethargic all day and has a slight fever.

1 doctor answer4 doctors weighed in
Dr. Solomon Gelbart
A Verified Doctoranswered
A US doctor answeredLearn more
Doubt connection: Talcum powder is inert and not generally harmful in small quantities such as may happen with inadvertent eye exposure. At most I would put a drop or two of any artificial tear supplement in the eye in question and the natural lacrimation process should rid the external eye of the problem. I would doubt that the fever and lethargy is related to the talc exposure. Contact your Peds MD if persists.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Susan Rhoads
Family Medicine 40 years experience
I agree with Dr. Gelbart. Lethargy is a very worrying symptom. Please call your child's doc now or take him in to be seen right away.
Dec 21, 2015
Last updated Dec 21, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.